# SDR NSVA200600214

- Difficulty date: November 21, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 36,181 hours, 35,280 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 406
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT ON WHEN LOADING BAGGAGE.  REMOVED AND REPLACED AFT SMOKE DETECTOR IAW MM 26-13-15.  OP CHECK GOOD PN ON/OFF CGAB1201-01 SN OFF 406 SN ON 1238.
